# SDR COMA9960422

- Difficulty date: August 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7062
- System (JASC): 2430 · DC Generating System
- Part: Deploy Sys
- Condition: Malfunctioned
- Location: Air Driven Gen
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADG DEPLOYED DURING FLIGHT.  DEFERRED THE ADG AUTO DEPLOY SYSTEM.
